# SDR UIEA200800159

- Difficulty date: April 16, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,469 hours, 19,818 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Condition: Sheared
- Location: Trunnion
- Component: Trunnion
- Component part number: 65B0776911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER TRUNNION NUT LOCKING PLATE BOLTS SHEARED AND TRUNNION NUT REQUIRES TORQUE CHECK SUSPECT MOVEMENT IN HOUSING.  TRUNNION HOUSING REMOVED AND REPLACED IAW AMM 57-43-01/ 401 AND 32-11-19.  ALL FIT CLEARANCES AND NDT OF PINS SATISFACTORY PER BSOPM 20-20-01.  HOUSING ATTACHMENT BRACKETS NDT IAW D6-7170 PART 6 51-00-00, NO CRACKS EVIDENT.  GEAR RETRACTION AND EXTENSION PERFORMED.
